MAUDE Adverse Event Report: ORTHO DEVELOPMENT ENTRADA; HIP STEM

ORTHO DEVELOPMENT ENTRADA; HIP STEM
Model Number 510-0213
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 11/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A patient received total hip arthroplasty.Postoperative x-rays showed a perforated femur at the distal tip of the stem so the patient was reopened.The stem was realigned and correct placement was confirmed with intraoperative imaging.

Brand Name
ENTRADA
Common Device Name
HIP STEM
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer (Section G)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer Contact
drew weaver
12187 s. business park drive
draper, UT 84020
8015539991
MDR Report Key21106427
Report Number1722511-2025-00001
Device Sequence Number12925835
Product Code MEH
UDI-Device Identifier00822409035984
UDI-Public(01)00822409035984(17)290826(10)A402211
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171249
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number510-0213
Device Lot NumberA402211
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/24/2024
Initial Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown